# SDR DL73S050496

- Difficulty date: August 27, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- Aircraft time: 60,497 hours, 45,582 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577561
- Condition: Cracked
- Location: Fs 727b S-20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSEALGE SKIN CRACKS WAS FOUND AT FS 727B ABOVE STRINGER 20R AT A CHEM MILL LOCATION.  THE DAMAGE WAS IDENTIFIED AND REMOVED AN A REPAIR INSTALLED FOLLOWING THE INSTRUCTIONS OF THE B737-200 SRM 53-30-3 FIGURE 48.  THE REPAIR IS INSTALLED FOLLOWING INSTRUCTIONS PROVIDED BY ERA 450393-14.
